The topology of integrable differential forms near a singularity
Publications Mathématiques de l'IHÉS, Volume 55 (1982), p. 5-35
@article{PMIHES_1982__55__5_0,
     author = {Camacho, Cesar and Lins Neto, Alcides},
     title = {The topology of integrable differential forms near a singularity},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {55},
     year = {1982},
     pages = {5-35},
     zbl = {0505.58026},
     mrnumber = {84g:58017},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1982__55__5_0}
}
Camacho, Cesar; Lins Neto, Alcides. The topology of integrable differential forms near a singularity. Publications Mathématiques de l'IHÉS, Volume 55 (1982) pp. 5-35. http://www.numdam.org/item/PMIHES_1982__55__5_0/

[1] C. Camacho, On Rk × Zl-actions, Proc. Symp. Dyn. Syst., Editor M. Peixoto, Ac. Press (1971), pp. 23-70. | MR 51 #11585 | Zbl 0274.58006

[2] C. Camacho, A. Lins Neto, Cr-structural stability of germs of integrable 1-forms, Atas do XI Colóquio Brasileiro de Matemática, vol. II (1977), pp. 565-567.

[3] C. Camacho, N. Kuiper, J. Palis, The topology of holomorphic flows with singularity, Publ. Math. I.H.E.S., 48 (1978), pp. 5-38. | Numdam | MR 80j:58045 | Zbl 0411.58018

[4] G. De Rham, Sur la division des formes et des courants par une forme linéaire, Comm. Math. Helvetici, 28 (1954), pp. 346-352. | MR 16,402d | Zbl 0056.31601

[5] I. Kupka, The singularities of integrable structurally stable Pfaffian forms, Proc. Nat. Acad. Sci. U.S.A., 52 (1964), pp. 1431-1432. | MR 30 #3427 | Zbl 0137.41404

[6] A. Lins N., Structural stability of C2-integrable forms, Ann. Inst. Fourier, 27 (2) (1977), pp. 197-225. | Numdam | Zbl 0351.58005

[7] B. Malgrange, Frobenius avec singularités I. Codimension un, Publ. Math. I.H.E.S., 46 (1976), pp. 163-173. | Numdam | MR 58 #22685a | Zbl 0355.32013

[8] J.-F. Mattei, R. Moussu, Intégrales premières d'une forme de Pfaff analytique, Ann. Inst. Fourier, 28 (4) (1978), pp. 229-347. | Numdam | MR 80h:58003 | Zbl 0377.58001

[9] A. Medeiros, Structural stability of integrable differential forms, Springer Lec. Notes, 597 (1977), pp. 395-428. | MR 56 #9561 | Zbl 0363.58007

[10] R. Moussu, Sur l'existence d'intégrales premières pour un germe de forme de Pfaff, Ann. Inst. Fourier, 26 (2) (1976), pp. 171-220. | Numdam | MR 54 #3737 | Zbl 0319.58002

[11] K. Saito, Calcul algébrique de la monodromie, Astérisque 7 et 8 (1973), pp. 195-211. | MR 51 #12845 | Zbl 0294.14005

[12] C. L. Siegel, Über die normalform analytischer differentialgleichungen in der nähe einer Gleichgewichtslösung, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. (1952), pp. 21-30. | MR 15,222b | Zbl 0047.32901

[13] S. Sternberg, On the structure of local homeomorphisms of euclidean n-space II, Am. J. of Math., 80 (1958), pp. 623-631. | MR 20 #3336 | Zbl 0083.31406

[14] M. I. Camacho, Generic properties of homogeneous vector fields of degree two in R3, An. Acad. Bras. Ciên., 51 (1) (1979), pp. 31-33. | MR 80k:58060 | Zbl 0405.58041